Posted by: Cv | 2008-11-24

After effect of Steralisation????????

Good Ladies.

Please could someone , let me know if this is normal and if there is anything I can do to eliminate these symptoms .??
I had the sterilization op in June this year and have been off the pill ( Nordette) since July this year. I’ m 36years old.
I been experiencing so unusual symptoms, which I seem to think are related to the fact that im not taking the birth control pill anymore.
•  Pimples / Acne
•  Sore breast for 3 weeks out of a month
•  My breast seem to be bigger / heavier that they use to be. (Hubby doesn’ t see a problem with this … .lol..)
•  My hair seems to be falling out, (lots of hair in the bath after I’ ve washed it.)
•  The first 3 days of my periods ARE SO HEAVY… …  I have to change almost every hour.
•  Also I haven’ t gained weight BUT my middles sections ( waist) seems to be fatter than I remember?????

The only POSITIVE effect I’ ve noticed is an increase in libido… … … 

Are there any other ladies who’ ve experienced the same after the op.
Any advise will be GREATLY appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.